On the conditions of thermodynamic equilibrium of nonlinearly elastic material phases
Doklady Akademii Nauk, Tome 251 (1980) no. 4, pp. 824-828
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_4_a13,
author = {M. A. Grinfel'd},
title = {On the conditions of thermodynamic equilibrium of nonlinearly elastic material phases},
journal = {Doklady Akademii Nauk},
pages = {824--828},
year = {1980},
volume = {251},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_4_a13/}
}
M. A. Grinfel'd. On the conditions of thermodynamic equilibrium of nonlinearly elastic material phases. Doklady Akademii Nauk, Tome 251 (1980) no. 4, pp. 824-828. http://geodesic.mathdoc.fr/item/DAN_1980_251_4_a13/